UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1582

タイトル: Bifurcation from flat-layered solutions to reaction diffusion systems in two space dimensions
著者: Taniguchi, Masaharu
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 339-367
抄録: Bifurcation from equilibrium solutions to reaction diffusion systems is considered in a two-dimensional domain. This solution has an internal transition layer that forms a flat interface. If the length of the interface in the tangential direction is small enough, the equilibrium solution is stable, but it is unstable if the length is larger than some critical value. In this paper, it is shown that bifurcation occurs at this critical length. We construct the bifurcating solutions and discuss their stability. Numerical results suggest that the bifurcation is subcritical.
URI: http://hdl.handle.net/2261/1582
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010205.pdf254.99 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください